# SDR SWAA2022012759397

- Difficulty date: January 7, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED SUPPORT ANGLE AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS918 RBL11. MARKED. ; / [01] OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM PER SRM51-00-02-0G-0 STEP 9. REMOVED AND LOCATED NEW PART PER SRM 51-40-02. OK TO INSTALL; [02] VERIFIED CORRECTIVE ACTION 1; [03] UPDATE TO STEP 1 ANGLE WAS ALSO LOCATED AND DRILLED PER SRM 51-40-05; [04] VERIFIED CORRECTIVE ACTION 3.; [05] INSTALLED NEW PART AT BS 918; RBL 11 PER SRM 51-40-02 AND IPC 52-49-00-02; [06] VERIFIED CORRECTIVE ACTION 5.
